# SDR 95ZZZX3731

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196KC
- Make and model: Beech 400BEECH
- Aircraft serial: RJ52
- System (JASC): 5610 · Flight Compartment Windows
- Part: Retainer Screw
- Part number: NAS517320
- Condition: Rusted
- Location: Windshield
- Part time: 2,936 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WINDSHIELD SEAL REPLACEMENT, NUMEROUS SCREWS ALONG LOWER PORTION OF WINDSHIELD RETAINER WERE FOUND SEVERELY RUSTED THROUGH APPROXIMATELY 50 PERCENT OF ORIGINAL DIAMETER.  SUSPECT CAUSE IS MOISTURE INFILTRATION AROUND RETAINER WHEN SEAL DETERIORATES BETWEEN RETAINER AND WINDSHIELDS.
